# SDR N6WA20131013001

- Difficulty date: October 13, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 27,356 hours, 20,077 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PAX DOOR MASTER WARNING ON TAXI.  INSPECTED AND CLEANED PAX DOOR SENSORS PX23, PX26, PX46, PX101, PX107 AND INSPECTED DOOR HARNESS.  FOUND ALL SWITCHES/ HARNESSS TO BE IN GOOD CONDITION IAW AMM 52-70-00.OP'S CHECK IAW AMM 52-70-04.  OP'S CHECK GOOD AT THIS TIME.
